Constrained Egalitarianism in a Simple Resistributive Model
We extend the theory of constrained egalitarianism initiated by Dutta and Ray (1989) with a view of making it more widely applicable to normative and public economics. The paper is concerned with redistributive systems in which what the individuals get depends on what they receive or pay qua members of generally overlapping groups.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1998|
|Contact details of provider:|| Postal: THEMA, Universite de Paris X-Nanterre, U.F.R. de science economiques, gestion, mathematiques et informatique, 200, avenue de la Republique 92001 Nanterre CEDEX.|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(2), pages 153-169.
- Ehud Kalai & Dov Samet, 1983. "On Weighted Shapley Values," Discussion Papers 602, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Udo Ebert, 1999. "Using equivalent income of equivalent adults to rank income distributions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 16(2), pages 233-258.
- Dutta, Bhaskar & Ray, Debraj, 1989. "A Concept of Egalitarianism under Participation Constraints," Econometrica, Econometric Society, vol. 57(3), pages 615-635, May.
- Alain Chateauneuf & Jean-Yves Jaffray, 2008.
"Some Characterizations of Lower Probabilities and Other Monotone Capacities through the Use of Mobius Inversion,"
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers)
- Chateauneuf, Alain & Jaffray, Jean-Yves, 1989. "Some characterizations of lower probabilities and other monotone capacities through the use of Mobius inversion," Mathematical Social Sciences, Elsevier, vol. 17(3), pages 263-283, June.
When requesting a correction, please mention this item's handle: RePEc:fth:pnegmi:9837. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)
If references are entirely missing, you can add them using this form.